# SDR DALA2024020501537

- Difficulty date: February 5, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N814NW
- Make and model: Airbus A330-323
- Aircraft serial: 0806
- Aircraft time: 75,900 hours, 9,991 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Part number: UNKNOWN
- Condition: Damaged
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3314 "PULL UP" HANDLE AND DOOR 1L DAMAGED. CORRECTIVE ACTION: INSTALLED "PULL UP" HANDLE AND CAP PER A330 AMM 52-11. OK FOR SERVICE. (5769928)
